Tasigna Capsules User Reviews

Tasigna Capsules - User Reviews

Tasigna Capsules User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Tasigna Capsules sorted by most helpful. Patient Discussions FAQs


    Comment from: lcamp, 65-74 Female on Treatment for less than 1 month (Patient) Published: January 18

    lightheaded, nausea, fatigue

    Related Reading: fatigue

    Comment from: dodeme, 45-54 on Treatment for 2-5 years (Patient) Published: May 20

    I began taking Tasigna about 1 month after it was approved. It has been so much better than the 2 I had taken before. I recently began having many health issues which I only just learned are due to the side effects listed on this site. I probably have about 90% of them. I jsut wished someone would have told me about the side effects, as I have recently thought that my time was drawong near. That was very scary.

    Related Reading: Tasigna

    Comment from: jdmjim, 35-44 Female on Treatment for 1-6 months (Patient) Published: November 25

    nausea is unbearable at times, have to take zofran for nausea

    Related Reading: zofran

    Comment from: 75 or over on Treatment for 1-6 months (Patient) Published: December 23

    I find the eating regimen difficult.

    Comment from: annie, on Treatment for 2-5 years (Patient) Published: June 29

    I am in remission, because of the tasigna,but i need to keep taking tasigna. I'm experimenting side effects that my drs say not because of tasigna. What Da... Im feeling some what confused.I have severe stomach pian, that travels round into my back, contious thrush and sores in mouth, very tired. and lots more. i have no support from the outside world.

    Related Reading: thrush

    Comment from: Akabits, 45-54 on Treatment for 1-6 months (Patient) Published: March 07

    Excellent-hardly any side effects-slight nausea in the beginning, with strong headaches and extreme fatigue. But after 1mo on tasigna, no side effects have occurred. (exception: I am iron deficient)

    Comment from: ibpatti32, 35-44 (Patient) Published: May 01

    This is a drug that you must follow the direction to a T. Absolutely DO NOT consume any grapefruit products as I did on my 2nd day and had a 8 hour black out. After being on ot for just 1 month, my H&H, RBC, & WBC are in the normal range. I was on Gleevec on 9 years but the cml grew resistent to it. I am feeling very positive about the results so far. You just need to get your body accustomed to it, then you are set. I'm determined to make this work. I have been battlking CML for 16 years!!!

    Related Reading: Gleevec

    Comment from: nyturnscgirl, 45-54 on Treatment for 1-6 months (Patient) Published: November 14

    I have been on this for 3 months and I have noticed increased irregular heartbeats, moreso when lying down. This has been very scary since heart disease runs in my family. I was told by an oncology counselor to take this med 1 hour before or 2 hours after eating but now I am reading the opposite. That may be why going to sleep is so frightening! I'm taking this med the wrong way! No vomiting or dizziness. And fatigue is not too bad. So overall, this medicine is truly lifesaving for me.

    Related Reading: heart disease | sleep | dizziness

    Comment from: Lesa, 45-54 on Treatment for less than 1 month (Patient) Published: September 06

    48yo African American Female who experience the following side effects with 2 days of taking Tasigna: 1. Constant Headache 2. Severe Abdominal pain 3. Loss of Appetite Started Tasigna on a Wednesday August 2011, and due to the severe pain in stomach, stopped taking Tasigna the following Saturday. I am still having mild stomach pain and will restart Gleevec 200mg per day. Started Gleevec in April 2011 and experience the following side effects: 1. Loss mobility of right hand 2. Severe cramps in hands, mostly right hand, and feet. 3. Weight gain 4. Lack of energy Will return to Gleevec 200mg instead of 400mg and pray for better results. Tasigna is not an option for me atleast at this time.

    Related Reading: Headache | Abdominal pain

    Comment from: Taos Guy, 65-74 Female on Treatment for 5-10 years (Patient) Published: September 03

    In 2006 I had a Near Death Experience with a 60% Blast Crisis at M.D. Anderson Cancer Center in Houston after Gleevec failed. I was on it since 2002. I got on Tasigna immediately after the NDE and it was Heaven! I never looked back. Gleevec caused brain damage to my pain receptors, so I'm on Morphine three times daily. That's a tough one to manage! But for Tasigna I can't say enough good about it and MD Anderson. If you have Cancer get to them immediately. They are the World leader in Cancer for 7 years!

    Related Reading: Cancer


      Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

      Alert If you think you have a medical emergency, call your doctor or 911 immediately.


      Report Problems to the Food and Drug Administration

      You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


      Women's Health

      Find out what women really need.

      advertisement
      advertisement
      Use Pill Finder Find it Now See Interactions

      Pill Identifier on RxList

      • quick, easy,
        pill identification

      Find a Local Pharmacy

      • including 24 hour, pharmacies

      Interaction Checker

      • Check potential drug interactions
      Search the Medical Dictionary for Health Definitions & Medical Abbreviations

      NIH talks about Ebola on WebMD